Lemsip Max 16 cold & flu day & night capsules16s

You have 0 of this in your trolley

5 out of 5 stars1 review

Lemsip Max 16 cold & flu day & night capsules
0 in trolley

Quantity of Lemsip Max 16 cold & flu day & night capsules in trolley 0

0 in trolley.
£4.00(25p each)4.00
Cold & Flu Relief Capsules
Headaches, body aches, blocked nose and sore throat. Paracetamol, Caffeine, Phenylephrine Hydrochloride Each Day capsule contains: Ingredients: Paracetamol 500mg, Action: Analgesic, Relief of... Headache, sore throat, fever, lethargy, body aches and pains Ingredients: Caffeine 25 mg, Action: Mild stimulant, Relief of... Lethargy, sluggishness and fatigue Ingredients: Phenylephrine hydrochloride 6.1 mg, Action: Decongestant, Relief of... Nasal congestion Each Night capsule contains: Ingredients: Paracetamol 500mg, Action: Analgesic, Relief of... Headache, sore throat, fever, lethargy, body aches and pains Ingredients: Phenylephrine hydrochloride 6.1 mg, Action: Decongestant, Relief of... Nasal congestion This Night Capsule does not contain any ingredients to make you drowsy.
  • Analgesic

Each Day Capsule contains: Paracetamol 500mg, Caffeine 25 mg, Phenylephrine Hydrochloride 6.1 mg, Each Night Capsule contains: Paracetamol 500mg, Phenylephrine Hydrochloride 6.1 mg

Typical values

Preparation and Usage

See leaflet for further information. Directions How to take: For oral use. The capsules should be swallowed whole with water. Do not chew. How much to take: Adults, the elderly and children aged 16 years and over: Take two red and yellow capsules every 4-6 hours during the day to a maximum of 3 doses when necessary. Do not take more than 6 red and yellow capsules in any 24 hours. Take two blue and red capsules at night if needed. Do not take more than 8 capsules (4 doses) in any 24 hours. Do not give to children under 16 years of age. Do not take more medicine than the label tells you to. If you not get better talk to a doctor.

Warnings

  • Warnings<br>CONTAINS PARACETAMOL. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.<br>Consult your pharmacist or doctor before taking if you are pregnant or breastfeeding.<br>Keep out of the sight and reach of children.<br>Do not take if: allergic to any ingredient, if you have heart disease, high blood pressure, overactive thyroid, or you are taking or have taken MAOI's (antidepressants) within 14 days, if you are taking other sympathomimetic decongestants.

Disclaimer

Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer